Publications in collaboration with researchers from Universidad de Cantabria (7)

2012

  1. Quantities characterizing semi-Fredholm operators and perturbation radii

    Journal of Mathematical Analysis and Applications, Vol. 390, Núm. 1, pp. 362-367

2006

  1. Operational quantities derived from the minimum modulus

    Matematicki Vesnik, Vol. 58, Núm. 1-2, pp. 1-6

2004

  1. Decomposable subspaces of Banach spaces

    Publicationes Mathematicae, Vol. 64, Núm. 3-4, pp. 319-328

1998

  1. On the poles of the local resolvent

    Mathematische Nachrichten, Vol. 193, pp. 19-26

1997

  1. Stability of the local spectrum

    Proceedings of the American Mathematical Society, Vol. 125, Núm. 2, pp. 417-425

1991

  1. On operator ideals determined by sequences

    Bulletin of the Australian Mathematical Society, Vol. 44, Núm. 2, pp. 285-295